# SDR AALA202102109006

- Difficulty date: February 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 73,342 hours, 9,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Inoperative
- Location: Evac Command
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVACUATION COMMAND CONTROL PANEL LIGHTPLATE ON P8 AISLE STAND, "EVACUATION SIGNAL" LEGEND PARTIALLY ILLUMINATED. REPLACED EVACUATION CONTROL PANEL WITH NEW IAW AMM 25-63-02, OPS CHECK GOOD.
